# SDR CALA0001225

- Difficulty date: August 6, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N72825
- Make and model: Doug DC-9-82
- Aircraft serial: 49485
- Aircraft time: 41,954 hours, 19,728 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THREE RIVET NUTS CRACKED AT FORWARD CARGO DOOR PAN FORWARD LOWER CORNER.  THE CRACKS WERE 0.05 INCH LONG.  THE CARGO DOOR PAN SECTION WAS REMOVED AND A NEW CARGO DOOR PAN SECTION WAS INSTALLED IAW SRM 51-30-2 AND 52-05, FIGURE 44.
